# SDR CA980529001

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030003
- Condition: Noisy
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A MINOR WEEP AND TICKING NOISE FROM HYDRAULIC PUMP.  WHEN HELICOPTER SHUT DOWN THE RETURN LINE FILTER BYPASS TELL-TAIL WAS POPPED.  IT WAS RESET AND AIRCRAFT STARTED, RAN AGAIN WITH SAME RESULT.   BRASS FOUND IN HYDRAULIC FLUID ORIGINATING FROM PUMP.
